The generalized odd Weibull generated family of distributions

, , , ,

Pakistan Journal of Statistics and Operation Research, 14(3), 541-556 (2018) .


In this work, we propose a new class of lifetime distributions calledthe generalized odd Weibull generatedfamily. It can provide better fits than some of the well known lifetime models and this fact represents a good characterization of this family. Some of its mathematical properties are derived. The maximum likelihood method is used for estimating the model parameters. We study the behaviour of the estimators by means of two Monte Carlo simulations. The importance of the family illustrated by means of two applications to real data sets.

Add your rating and review

If all scientific publications that you have read were ranked according to their scientific quality and importance from 0% (worst) to 100% (best), where would you place this publication? Please rate by selecting a range.

0% - 100%

This publication ranks between % and % of publications that I have read in terms of scientific quality and importance.

Keep my rating and review anonymous
Show publicly that I gave the rating and I wrote the review

Notice: Undefined index: publicationsCaching in /www/html/epistemio/application/controllers/PublicationController.php on line 2240